American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 55 of 55 found      Go to page: 1 2

[31] Raymond Y. T. Wong. Extending homeomorphisms by means of collarings . Proc. Amer. Math. Soc. 19 (1968) 1443-1447. MR 0234430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] John Jones. On semiconnected mappings of topological spaces . Proc. Amer. Math. Soc. 19 (1968) 174-175. MR 0222857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Jerome L. Paul. Approximation and Schoenflies extension of $C\sp{m}$-diffeomorphisms $(m\geq 0)$ . Trans. Amer. Math. Soc. 130 (1968) 298-321. MR 0220259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Carlos J. R. Borges. Continuous extensions . Proc. Amer. Math. Soc. 18 (1967) 874-878. MR 0217772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] E. H. Anderson. Approximation of certain continuous functions of $S\sp{2}$ into $E\sp{3}$ . Proc. Amer. Math. Soc. 18 (1967) 889-891. MR 0216471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Raymond Y. T. Wong. On homeomorphisms of certain infinite dimensional spaces . Trans. Amer. Math. Soc. 128 (1967) 148-154. MR 0214040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Edwin Duda. Reflexive compact mappings . Proc. Amer. Math. Soc. 17 (1966) 688-693. MR 0198431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] E. S. Thomas. Some characterizations of functions of Baire class $1$ . Proc. Amer. Math. Soc. 17 (1966) 456-461. MR 0188993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] R. Blefko and S. Mrówka. On the extensions of continuous functions from dense subspaces . Proc. Amer. Math. Soc. 17 (1966) 1396-1400. MR 0202115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Melvin R. Hagan. Equivalence of connectivity maps and peripherally continuous transformations . Proc. Amer. Math. Soc. 17 (1966) 175-177. MR 0195063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Edwin Duda. A locally compact metric space is almost invariant under a closed mapping . Proc. Amer. Math. Soc. 16 (1965) 473-475. MR 0184201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Morris L. Marx. Normal curves arising from light open mappings of the annulus . Trans. Amer. Math. Soc. 120 (1965) 46-56. MR 0195073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Dwight B. Goodner. On the continuous function space of a basically disconnected space . Proc. Amer. Math. Soc. 16 (1965) 932-934. MR 0190795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Kenneth D. Magill. Some embedding theorems . Proc. Amer. Math. Soc. 16 (1965) 126-130. MR 0175085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Carl W. Kohls. Prime $z$-filters on completely regular spaces . Trans. Amer. Math. Soc. 120 (1965) 236-246. MR 0188829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] E. Michael. A linear mappping between function spaces . Proc. Amer. Math. Soc. 15 (1964) 407-409. MR 0162128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] E. Michael. Three mapping theorems . Proc. Amer. Math. Soc. 15 (1964) 410-415. MR 0162129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] R. H. Crowell. Invertible isotopies . Proc. Amer. Math. Soc. 14 (1963) 658-664. MR 0181989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Allen S. Davis. The uniform continuity of continuous functions on a topological space . Proc. Amer. Math. Soc. 14 (1963) 977-980. MR 0157349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Sibe Mardešić and Jack Segal. $\varepsilon $-mappings onto polyhedra . Trans. Amer. Math. Soc. 109 (1963) 146-164. MR 0158367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Robert H. Kasriel. A characterization of certain quasi-open mappings . Proc. Amer. Math. Soc. 13 (1962) 778-783. MR 0141083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Norman Levine. A note on the Lipschitz condition in metric spaces . Proc. Amer. Math. Soc. 13 (1962) 314-315. MR 0133101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] C. W. Saalfrank. A generalization of the concept of absolute retract . Proc. Amer. Math. Soc. 12 (1961) 374-378. MR 0125558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] M. Reichbach. Remarks on a theorem of M. Altman . Proc. Amer. Math. Soc. 12 (1961) 330-333. MR 0123297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] R. S. Pierce. Rings of integer-valued continuous functions . Trans. Amer. Math. Soc. 100 (1961) 371-394. MR 0131438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 55 of 55 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia